# SDR R61A2020052800500

- Difficulty date: May 23, 2020
- Submitted: May 28, 2020
- Operation: Air carrier
- Aircraft: N740YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000544
- Aircraft time: 11,456 hours, 7,509 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17031107051
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SPAR 1 CRACKED. REMOVED AND REPLACED LT WING, OB SPAR 1 SECTION IAW SRM 51-40-08.
